advertisement
Question
Posted by: liz | 2009-08-26

iron deficiency

Hi there

I have been experienceing hair loss for 2 years now. after numerous blood tests with the gp, Dernatologist and gynae all had the same conclusion thing were normal except for a slight iron deficiency. my gynae has given me autrin to take for 3 months.

I can only think that maybe the symbicord has a part in it as its the only medication i have continued taking daily.

How long before i should see results of the autrin do i have to take it for life? Also i was put on minoxidil for months as well as vigro i decided to stop all take a vitamin (nu hair) instead. Is it possible that the hair i m losing now is becos i stopped using these things?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Liz

Hairloss may recur after stopping minoxidil. In my opinion the combo of minoxidil and vigro is a good option, and I'd suggest returning to this.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement